EconPapers    
Economics at your fingertips  
 

A Note on Convergence of Adaptive Satisficing to Optimal Stopping

John Conlisk

Journal of Political Economy, 2003, vol. 111, issue 6, 1353-1360

Abstract: The model concerns a searcher making multiple searches from the same distribution of payoffs. The searcher does not know the distribution, does not attempt to infer it from cumulating information, and does not attempt to compute an optimal stopping rule. Instead the searcher follows thoroughly elementary adaptive rules. Nonetheless, the searcher converges to optimal stopping.

Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://dx.doi.org/10.1086/378527 main text (application/pdf)
Access to the online full text or PDF requires a subscription.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:111:y:2003:i:6:p:1353-1360

Access Statistics for this article

More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().

 
Page updated 2025-03-20
Handle: RePEc:ucp:jpolec:v:111:y:2003:i:6:p:1353-1360